Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have bleeding after taking depo shot. Taking dicynone but still haven't stopped. What to do?

i have been bleeding since taking the depo shot i went to my doctor and he gave a injection the bleeding stop for about 5 days and then it came back ............. i went back and he gave me Dicynone 500 but am still bleeding even more i thought this would stop the bleeding .... any suggestion i took he shot on the 14 of february and am still bleeding today am tired of it. please help i was thinking of going to health food store to get herbs and try something else how soon will this bleeding stop......
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thank you for choosing Healthcaremagic. Even though this depo bleeding could occur right after your first Depo Provera injection, but “in clinical trials, over a third of the women had stopped having periods (this is called "amenorrhea") by month 6. By month 12, over half of the women had stopped. So you can wait, in bargain of future decreased bleeding.
Meanwhile you can follow few temporary methods:
1)"Supplemental estrogen -- Oral or transdermal estrogen
2)Tranexamic acid & mefenamic acid combination

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Dr Arif
You can consult me again directly through my profile
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor